... started getting normal periods every 27/28 days lasting for about a week. Last period was a week ago, I was on Amoxicillin. Right after my period was over I had sex and he ejaculated outside of me, because of the antibiotic, which makes birth control methods less effective. Now 4 days after having sex I got my period again. Is it normal? Am I pregnant? I did home PT, came out negative
Bleeding is NOT a sign of pregnancy. The implants aren't effected by antibiotics. It is the estrogen methods that are effected, there is no estrogen in implanon. Women have often said here that the last yr of the implant they have bleeding like this.
No estarias embarazada,porque tendrias doble metodo anticonceptivo el Implanon y ademas tu pareja te cuido con el metodo del coitus interruptus,ademas te has la prueba PT en casa y sale negativo,si bien es solo un indicador cualitativo,todo indica que no estas embarazada.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.